# SDR DALA2018072404643

- Difficulty date: July 20, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N705DN
- Make and model: Boeing 777232LR
- Aircraft serial: 29742
- Aircraft time: 48,044 hours, 4,259 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SVC CHK FOUND SEAT 10 THRU 12 EMERG LIGHTS INOP. RECHECKED FUSES AT CHARGER M33098. FOUND 1 EA FUSE BLOWN. REPLACED, OPS CHKD ALL NOW NML PER AMM 33-51.
